# SDR SIMA20121106002

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 20,607 hours, 17,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2977 THE CREW REPORTED THE COCKPIT FLASHLIGHT BRACKET WAS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SECURED COCKPIT FLASHLIGHT BRACKET IAW EMB-145 MM 25-60-00.  OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
